# SDR ASAA2017030220006

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,785 hours, 11,958 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED TO NORMAL.
